International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Parabolic Equations in Musielak-Orlicz-Sobolev Spaces

  • M.L. Ahmed Oubeid1
  • A. Benkirane1
  • M. Sidi El Vally2*
  1. DÉPARTEMENT DE MATHÉMATIQUES ET INFORMATIQUE, FACULTÉ DES SCIENCES DHAR-MAHRAZ, B. P. 1796 ATLAS FÈS, MAROC
  2. King khaled University

* Corresponding author

Abstract

We prove in this paper the existence of solutions of nonlinear parabolic problems in Musielak-Orlicz-Sobolev spaces. An approximation and a trace results in inhomogeneous Musielak-Orlicz-Sobolev spaces have also been provided.

How to Cite

M. L. A. Oubeid, A. Benkirane, M. S. E. Vally, Parabolic Equations in Musielak-Orlicz-Sobolev Spaces, Int. J. Anal. Appl. 4 (2014), 174–191.

BibTeX
@article{Oubeid2014,
  author  = {Oubeid, M.L. Ahmed and Benkirane, A. and Vally, M. Sidi El},
  title   = {Parabolic Equations in Musielak-Orlicz-Sobolev Spaces},
  journal = {Int. J. Anal. Appl.},
  volume  = {4},
  year    = {2014},
  pages   = {174--191},
  doi     = {}
}

References

  • [1] M.L.Ahmed Oubeid,A. Benkirane and M. Ould Mohamedhen val; Nonlinear elliptic equations involiving measur data in Musielak-Orlicz-Sobolev spaces, J.A. Diff. Eq and App Volume 4, Number 1, pp. 43-57 (2013)
  • [2] A. Benkirane and M. Ould Mohamedhen val; An existence result for nonlinear elliptic equations in Musielak-Orlicz-Sobolev spaces, Bull. Belg. Math. Soc. Simon Stevin Volume 20, Number 1 (2013), 57-75.
  • [3] A. Benkirane, J. Douieb, M. Ould Mohamedhen val; An approximation theorem in MusielakOrlicz-Sobolev spaces, Comment. Math. (Prace Matem.) Vol. 51, No. 1 (2011), 109-120.
  • [4] A. Benkirane and M. Ould Mohamedhen val; Some approximation properties in MusielakOrlicz-Sobolev spaces, Thai.J. Math. Vol. 10, No. 2 (2012), 371-381.
  • [5] A. Benkirane and M. Ould Mohamedhen val; Variational inequalities in Musielak-OrliczSobolev spaces, to appear in Bull. Belg. Math. Soc. Simon Stevin.
  • [6] L. Boccardo and F. Murat; Strongly nonlinear Cauchy problems with gradient dependent lower order nonlinearity, Pitman Research Notes in Mathematics 208 (Pitman, 1989) 247-254.
  • [7] L. Boccardo and F. Murat; Almost everywhere convergence of the gradients, Nonlinear Anal. 19 (1992) 581-597.
  • [8] H.Brzis; Analyse fonctionnelle,thorie et applications,3rd end, (Masson, Paris,1992).
  • [9] H.Brzis and F.E.Browder; Strongly nonlinear parabolic initial boundary value problems, Proc.Nat.Acad.Sci.U.S.A.76(1979)38-40.
  • [10] T.Donaldson; Inhomogeneous Orlicz-Sobolev spaces and nonlinrar parabolic initial boundary value problems, J.Differential Equations 16(1974)201-256.
  • [11] A.Elmahi; Strongly nonlinear parabolic initial-boundary value problems in Orlicz spaces,Electron. J. Differential Equations.09 (2002) 203-220.
  • [12] A.Elmahi, D.Meskine; Parabolic equations in orlicz spaces,J.London Math.Soc.72 (2)(2005) 410-428
  • [13] J.P. Gossez, Somme approximation properties in Orlicz Sobolev spaces, Studia Math. 74 (1982), 17-24.
  • [14] R.Landes and V.Mustonen, On the existence of weak solutions for quasilinear parabolic initial-boundary value problems , Proc.Roy.Soc. Edinburgh Sect. A 89 (1981), 217-237.
  • [15] R.Landes and V.Mustonen, A strongly nonlinear parabolic initial-boundary value problem, Ark. Mat. 25 (1987), 29-40.
  • [16] J.L.Lions; Quelques mthodes de rsolution des problmes aux limites non linaires ;(GauthiersVillars,1969).
  • [17] J. Musielak; Modular spaces and Orlicz spaces ;Lecture Notes in Math. 1034 (1983).
  • [18] J. Robert; Inequations variationnelles paraboliques fortement non lineaires ;(GauthiersVillars,1969).